# SDR ASAA2020122833779

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 52,539 hours, 15,801 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ILLUMINATED FOR CONT CAB, IT WENT OUT DURING MASTER CAUTION RESET.  GROUNDED-YES.  INSPECTED AND FOUND NR 2 PZTC WITH "FLT DECK TRIM VLV " FAULT LOGGED 1 TIME.  ACCOMPLISHED PZTC BITE, REF B737-800 AMM 21-61-00.  FAULT ABLE TO RESET.  GROUND RAN PACKS FOR HH, NO FAULTS RETURNED.  CLEANED FLT DECK FILTER.
